| Model Number |
VTICM5_12.6 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/13/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter indicated that surgeon implanted a 12.6mm vticm5_12.6; -8.50/3.0/085 (sphere/cylinder/axis) implantable collamer lens into the patient's left eye (os) on (b)(6)2023.The surgeon notes the lens was implanted upside down; intraoperatively the lens was removed and replaced with a same length lens and the problem was resolved.The cause of the event was reported as a patient related factor and "other"; and noted "the evo lens is more flimsy and easy to put in wrong if the patient moves; hard to control".